# SDR AMTA200700338

- Difficulty date: July 11, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Warning Message
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, RT PACK LIGHT ILLUMINATED MASTER CAUTION AND AIR COND LIGHT DID NOT ILLUMINATE.  PERFORMED RT PACK TEMP/ZONE CONTROLLER BITE IAW FIM 21-62-00-810-801, FLT FAULT WOULD NOT VERIFY, REF 2100/117, AND PERFORMED MASTER CAUTION FIN 31-52-00-810-801, NO FAULTS NOTED.  (K)
